MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 PINNACLE DM LINER 52_45; TOTAL HIP JOINT REPLACEMENT PROSTHESIS

DEPUY IRELAND - 3015516266 PINNACLE DM LINER 52_45; TOTAL HIP JOINT REPLACEMENT PROSTHESIS
Model Number 1218-52-045
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374)
Date of Event 09/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised due to a painful left hip.Recurrent dislocation.It was also indicated that there was loosening of the cup at the bone to implant interface.Doi: unknown, dor: (b)(6) 2021, (left hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
PINNACLE DM LINER 52_45
Common Device Name
TOTAL HIP JOINT REPLACEMENT PROSTHESIS
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12521303
Report Number1818910-2021-20953
Device Sequence Number5146420
Product Code LPH
UDI-Device Identifier10603295520276
UDI-Public10603295520276
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1218-52-045
Device Catalogue Number121852045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2021
Supplement Date Received by Manufacturer01/26/2022
Initial Report FDA Received Date09/23/2021
Supplement Report FDA Received Date01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
52 PINNACLE 300 SERIES; ARTICUL/EZE BALL 22.225+7 NK; BI MENTUM PFRK PE LINER 22 45; PINNACLE DM LINER 52_45; 52 PINNACLE 300 SERIES; ARTICUL/EZE BALL 22.225+7 NK; BI MENTUM PFRK PE LINER 22 45; PINNACLE DM LINER 52_45
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexUnknown
Patient Weight72 KG